Previous |  Up |  Next

Article

References:
[1] G. Birkhoff: Lattice theory. 3rd ed., Amer. Math. Soc. Colloq. Publ. No 25, Providence, R. I., 1967. MR 0227053 | Zbl 0153.02501
[2] V. Dlab: General algebraic dependence relations. Publ. Math. Debrecen 9 (1962), 324-355. MR 0150078 | Zbl 0119.01602
[3] V. Dlab: General algebraic dependence structures and some applications. Colloq. Math. 14 (1966), 265-273. MR 0183666 | Zbl 0136.26302
[4] V. Dlab: Algebraic dependence structures. Z. Math. Logik Grundlagen Math. 12 (1966), 345-377. DOI 10.1002/malq.19660120130 | MR 0214527 | Zbl 0144.00901
[5] V. Dlab: Dependence over modules. Czechoslovak Math. J. 16 (91) (1966), 137-157. MR 0190188 | Zbl 0139.26101
[6] V. Dlab: Rank theory of modules. Fund. Math. 64 (1969), 313-324. MR 0246909 | Zbl 0192.38001
[7] V. Dlab: Matrix representation of torsion-free rings. Czechoslovak Math. J. 19 (94) (1969), 284-298. MR 0245612 | Zbl 0182.36902
[8] V. Dlab: Lattice representation of general algebraic dependence. Math. Systems Theory 4 (1969), 289-299. DOI 10.1007/BF01691058 | MR 0252300 | Zbl 0199.32401
[9] L. Fuchs: Abelian groups. Akadémiai Kiadó. Budapest, 1958. Zbl 0091.02704
[10] M. L. Dubreil-Jacotin L. Lesieur, R. Croisot: Leçons sur la théorie des treillis. Gauthier-Villars, Paris 1953. MR 0057838
[11] H. Hermes: Einführung in die Verbandstheorie. Springer, 1955. MR 0067082 | Zbl 0064.02901
[12] E. Marczewski: A general scheme of the notions of independence in mathematics. Bull. Acad. Polon. Sci., Sér. sci math., astronom. et phys. 6 (1958), 731 - 736. MR 0104610 | Zbl 0088.03001
[13] E. Marczewski: Independence in some abstract algebras. ibid. 7 (1959), 611 - 616. MR 0115954 | Zbl 0093.03504
[14] W. Narkiewicz: Independence in a certain class of abstract algebras. Fund. Math. 50 (1960), 333-340. MR 0136566
[15] J. von Neumann: Continuous geometry. Princeton University Press, 1960. MR 0120174 | Zbl 0171.28003
[16] D. E. Rutherford: Introduction to lattice theory. Oliver & Boyd, Edinburgh, 1965. MR 0176942 | Zbl 0127.24904
[17] J. Schmidt: Einige algebraische Äquivalente zum Auswahlaxiom. Fund. Math. 50 (1960), 485-496. MR 0139558
[18] G. Szász: Introduction to lattice theory. 3rd ed.. Academic Press and Akadémiai Kiadó, 1963. MR 0166118
[19] H. Whitney: On the abstract properties of linear dependence. Amer. J. Math. 57 (1935), 509-533. DOI 10.2307/2371182 | MR 1507091 | Zbl 0012.00404
Partner of
EuDML logo